# SDR SWAA2017092616613

- Difficulty date: September 21, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N380SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26587
- Aircraft time: 74,048 hours, 59,378 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 654485113
- Part serial: 3786
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 4 GROUND SPOILER OUTBOARD ACTUATOR LOWER FORWARD FLANGE CRACKED.  R&R SPOILER PER AMM.
